An approximation method to derive confidence intervals for quantiles with some applications
No abstract is available for this item.
Volume (Year): 46 (2012)
Issue (Month): 4 (June)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/journal/11135|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sitter, Randy R. & Wu, Changbao, 2001. "A note on Woodruff confidence intervals for quantiles," Statistics & Probability Letters, Elsevier, vol. 52(4), pages 353-358, May.
When requesting a correction, please mention this item's handle: RePEc:spr:qualqt:v:46:y:2012:i:4:p:1197-1208. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.